# SDR MALA020112

- Difficulty date: December 1, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N511XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- System (JASC): 2770 · Gust Lock Damper System
- Part: Dampener
- Condition: Defective
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS CREW REPORTED ELEVATORS NOT DAMPENING IN THE WIND.  MAINTENANCE REMOVED AND REPLACED LT AND RT ELEVATOR GUST DAMPNERS PER AMM 27-70-14.  REPLACED RT ELEVATOR ATTACH FITTING PER AMM 27-10-14.  OPS CHECK GOOD.  SEE MM 409 NR 101951, AND CONT CARD 67500, 060069, 059040 FOR DETAILS.
